# SDR DL72S990031

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LTR CHK D-2 1/6/99, CRACK IN UPPER O/B RADIUS NR 2 L/E FLAP ACTUATOR MOUNT BRACKET.  REPAIRED PER MM 57-20-21.
